# SDR CALA2018121702592

- Difficulty date: December 17, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737924ER
- Aircraft serial: 60121
- Aircraft time: 15,071 hours, 5,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVER WING EXIT, EXTERIOR EMERGENCY EGRESS LIGHT INOP. SDR REPLAMPED L/H FWD OVERWING EXIT EXTERIOR LIGHT. OPS CHECK GOOD. REF IPC 33-51-00-52
